EconPapers    
Economics at your fingertips  
 

A Survey on Jessen’s Type Inequalities for Positive Functionals

S. S. Dragomir ()
Additional contact information
S. S. Dragomir: Victoria University

Chapter Chapter 12 in Nonlinear Analysis, 2012, pp 177-232 from Springer

Abstract: Abstract Some recent inequalities related to the celebrated Jessen’s result for positive linear or sublinear functionals and convex functions are surveyed.

Keywords: Jessen’s inequality; Convex functions; Positive linear functionals; 26D15; 26D10 (search for similar items in EconPapers)
Date: 2012
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-1-4614-3498-6_12

Ordering information: This item can be ordered from
http://www.springer.com/9781461434986

DOI: 10.1007/978-1-4614-3498-6_12

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-1-4614-3498-6_12